Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 727892, 8 pages
http://dx.doi.org/10.1155/2013/727892
Research Article

An Improved Two-Step Method for Generalized Variational Inequalities

School of Management Science, Qufu Normal University, Rizhao, Shandong 276800, China

Received 22 July 2013; Accepted 30 August 2013

Academic Editors: R. D. Chen and Y. Dai

Copyright © 2013 Haibin Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Haibin Chen, “An Improved Two-Step Method for Generalized Variational Inequalities,” ISRN Mathematical Analysis, vol. 2013, Article ID 727892, 8 pages, 2013. https://doi.org/10.1155/2013/727892.